NCPD Uses Narcan to Save Overdosed Man in Levittown

Press Releases

The Second Precinct reports the details of a lifesaving incident which occurred on Monday August 25, 2014 at 4:15 P.M. in Levittown.

Levittown, NY - August 26th, 2014 - The Second Precinct reports the details of a lifesaving incident which occurred on Monday August 25, 2014 at 4:15 P.M. in Levittown.

According to the precinct, a 911 call was received for a 27 year old male, unconscious and barely breathing in the rear yard of a Peacock Lane home, apparently due to an overdose. Upon the arrival of police, two doses of Narcan were administered to the aided. The aided began to breath, regained consciousness and was transferred to an area hospital by Nassau County Ambulance Bureau for further evaluation and treatment.

comments powered by Disqus

Join Our Weekly Newsletter

Sign up for a free weekly newsletter covering things to do, hottest local headlines, and everything Long Island! Read more here or enter your email to signup.

   
     Newsletter Archive
Advertisement
Advertise With Us
 
Open Feedback Dialog